Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 278, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Sep 20, 2005, 12:48 AM CDT for Iron County, Washington County, Missouri. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 20, 2005, 12:48 AM CDT (05:48 UTC)
- Expired
- Sep 20, 2005, 1:22 AM CDT
- In force
- 34 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Iron County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 103 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 20, 1:02 AM CDT | TSTM WND DMG | Caledonia, MO | SCATTERED TREES AND LIMBS DOWN ACROSS THE SOUTHEAST PART OF THE COUNTY IN THE CALEDONIA AND BELGRADE AREAS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.8 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1475 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1775 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 200548
SVRLSX
MOC093-221-200645-
/O.NEW.KLSX.SV.W.0278.050920T0548Z-050920T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1248 AM CDT TUE SEP 20 2005
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI
NORTHERN IRON COUNTY IN SOUTHEAST MISSOURI
* UNTIL 145 AM CDT
* AT 1244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COURTOIS...OR ABOUT 18 MILES SOUTHWEST OF POTOSI...AND MOVING EAST
AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
BELLEVIEW
IRONDALE
PILOT KNOB
IRONTON
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3798 9111 3761 9115 3750 9057 3772 9065
3794 9064
$$
PEDIGO1 follow-up statement
000
WWUS53 KLSX 200622
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
121 AM CDT TUE SEP 20 2005
MOC093-221-200631-
/O.CAN.KLSX.SV.W.0278.000000T0000Z-050920T0645Z/
IRON MO-WASHINGTON MO-
121 AM CDT TUE SEP 20 2005
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON AND
NORTHERN IRON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE COUNTY...SO THE WARNING HAS BEEN CANCELLED.
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE EARLY THIS
MORNING.
LAT...LON 3798 9111 3761 9115 3750 9057 3772 9065
3794 9064
$$
BYRDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 3:25 PM CDT, 9 hours 23 minutes earlier.
Area forecast discussion, Sep 19, 3:25 PM CDT, 9 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 325 PM CDT MON SEP 19 2005 .DISCUSSION... CONCERNS THIS PKG TO BE CNVCTN ACTVTY THIS EVE/TNGT AND THEN EFFECT TRACK OF RITA TO HAVE ON POPS IN XTNDD. UA MDLS INITIALIZED FAIR WITH NAM 12Z 85H ABT 30M HI OVR FA. AT 500MB S/WV OVR GT LKS LIFTING QUICKLY NE WITH FLWG WV COMING OUT OF NRN PLNS TO MOV E. QSTNRY 500MB HI OVR LA TO BGN RETROGRADING TO TX AND THEN QSTNRY AGAIN WITH MAIN BAND OF WLYS ACRN NRN TIER U.S. AT LWR LVLS 85H TROF XTNDD FM SRN MN SW INTO TX/OK PHNDL. STG WAA AHD OF TROF HAS PUSHED AFTN TEMPS INTO UPR 80S/LWR 90S THIS AFTN. THIS AIRMASS VRY UNSTABLE WITH SBCAPES 3500-4500 ACRS RGN AND LIS -6/-8. SQLN HAS DVLPD ALG CDFNT OVR NRN MO/WRN IL AND WL MOV SE DURG EVE AND TNGT. STGR TSRA MAY CONTAIN DAMAGING WNDS AND LRG HAIL. AMASS BHND FNT HAS LWR RH AND SUM 5-10F COOLER TEMPS. TEMPS ON TUE TO STIL BE ABV NRML WITH MSTLY CLR SKIES AND LGT NELY SFC WNDS AS SFC HI BLDS OVR RGN. FOR XTNDD NXT CHC FOR PCPN TO BE FRI/SAT FOR NRN ZNS AS S/WV MOVS ACRS TO N. HV FOLLOWED GFS GUID ON TRACK OF RITA AND INCRSD CLDS AND POPS IN SRN ZNS SUN NGT. TEMPS TO RMN ABV NRML THRU XTNDD WITH MAXES IN MID/UPR 80S THRU WKEND. && .PRELIMINARY POINT TEMPS/POPS... ST LOUIS 68 87 63 89 / 80 10 10 10 QUINCY 61 85 58 86 / 80 10 10 10 COLUMBIA 64 87 60 88 / 80 10 10 10 JEFFERSON CITY 64 87 61 88 / 80 10 10 10 SALEM 65 86 57 85 / 80 10 10 10 FARMINGTON 67 85 56 87 / 80 10 10 10 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WDB
Hazardous weather outlook, Sep 19, 3:13 PM CDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 313 PM CDT MON SEP 19 2005 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL- COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON- JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION- MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE- PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES- ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN- WASHINGTON-WASHINGTON IL- 313 PM CDT MON SEP 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL AND EASTERN MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT AS A COLD FRONT MOVES ACROSS THE REGION. THE MAIN THREAT FROM ANY STORM THAT BECOMES SEVERE WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR THUNDERSTORMS WILL RETURN TO MUCH OF THE AREA FRIDAY THROUGH SATURDAY NIGHT AS ANOTHER COLD FRONT MOVES INTO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. CVKING
In the hours before
Local storm report, Sep 19, 10:06 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1006 PM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG CALIFORNIA 38.63N 92.57W
09/19/2005 MONITEAU MO LAW ENFORCEMENT
SEVERAL LARGE TREES AND TREE LIMBS WERE BLOWN DOWN.
&&
BYRDLocal storm report, Sep 19, 10:27 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 PM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 4 E FULTON 38.85N 91.87W
09/19/2005 CALLAWAY MO LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS AND TREES WERE BLOWN DOWN.
0730 PM TSTM WND DMG NEW HAVEN 38.61N 91.22W
09/19/2005 FRANKLIN MO LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS AND TREES WERE BLOWN DOWN AROUND
TOWN. SOME OF THE LIMBS WERE BLOCKING STREETS.
0830 PM TSTM WND DMG ST. LOUIS 38.64N 90.24W
09/19/2005 ST. LOUIS CITY MO LAW ENFORCEMENT
A FEW LARGE TREES AND TREE LIMBS WERE BLOWN DOWN OVER THE
NORTHERN PORTIONS OF THE CITY.
0900 PM TSTM WND DMG FAIRVIEW HEIGHTS 38.60N 90.00W
09/19/2005 ST. CLAIR IL LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS WERE BLOWN DOWN.
&&
BYRDLocal storm report, Sep 19, 10:48 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1048 PM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG JEFFERSON CITY 38.57N 92.19W
09/19/2005 COLE MO LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS AND TREES WERE BLOWN DOWN AROUND
TOWN.
&&
BYRDSpecial weather statement, Sep 19, 10:51 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1051 PM CDT MON SEP 19 2005 ILZ058>060-064>065-098>100-MOZ041-047>052-059>064-200500- BOND-CALHOUN-FAYETTE-GREENE-JERSEY-MACOUPIN-MADISON-MONTGOMERY- BOONE-CALLAWAY-COLE-FRANKLIN-GASCONADE-LINCOLN-MONITEAU- MONTGOMERY-OSAGE-ST CHARLES-ST LOUIS-WARREN-ST LOUIS CITY- 1051 PM CDT MON SEP 19 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 802 FOR THE FOLLOWING AREA... IN ILLINOIS THIS CANCELS 8 COUNTIES IN SOUTH CENTRAL ILLINOIS BOND IL... FAYETTE IL... MONTGOMERY IL... IN SOUTHWEST ILLINOIS CALHOUN IL... GREENE IL... JERSEY IL... MACOUPIN IL... MADISON IL... IN MISSOURI THIS CANCELS 12 COUNTIES IN CENTRAL MISSOURI BOONE... CALLAWAY... COLE... MONITEAU... OSAGE... IN EAST CENTRAL MISSOURI FRANKLIN... GASCONADE... LINCOLN... MONTGOMERY... ST. CHARLES... ST. LOUIS... WARREN... IN MISSOURI THIS CANCELS 1 INDEPENDENT CITY IN EAST CENTRAL MISSOURI ST. LOUIS CITY... THIS INCLUDES THE CITIES OF...COLUMBIA...EDWARDSVILLE... JEFFERSON CITY...LITCHFIELD...ST CHARLES...ST LOUIS... UNION AND VANDALIA.
Local storm report, Sep 19, 11:05 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1105 PM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 2 N PORTLAND 38.74N 91.72W
09/19/2005 CALLAWAY MO LAW ENFORCEMENT
SEVERAL LARGE TREES AND TREE LIMBS WERE BLOWN DOWN AND
WERE BLOCKING HIGHWAY D.
0930 PM TSTM WND DMG CENTRALIA 38.52N 89.13W
09/19/2005 MARION IL LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS WERE BLOWN DOWN. A COUPLE OF
THEM WERE ON TOP OF VEHICLES.
0940 PM TSTM WND DMG 5 E CENTRALIA 38.52N 89.03W
09/19/2005 MARION IL LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS WERE BLOWN DOWN.
&&
BYRDLocal storm report, Sep 19, 11:06 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 PM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL QUINCY 39.93N 91.39W
09/19/2005 1.50 INCH ADAMS IL STORM CHASER
0450 PM HAIL QUINCY 39.93N 91.39W
09/19/2005 1.00 INCH ADAMS IL STORM CHASER
0455 PM HAIL 2 SE QUINCY 39.91N 91.36W
09/19/2005 1.00 INCH ADAMS IL STORM CHASER
0500 PM HAIL MENDON 40.09N 91.28W
09/19/2005 1.00 INCH ADAMS IL STORM CHASER
0505 PM HAIL 6 E QUINCY 39.93N 91.28W
09/19/2005 1.00 INCH ADAMS IL TRAINED SPOTTER
0505 PM TSTM WND DMG 6 E QUINCY 39.93N 91.28W
09/19/2005 ADAMS IL TRAINED SPOTTER
LARGE TREE LIMBS BLOWN DOWN.
0510 PM HAIL 2 W HANNIBAL 39.71N 91.42W
09/19/2005 1.75 INCH MARION MO STORM CHASER
0511 PM HAIL 2 W HANNIBAL 39.71N 91.42W
09/19/2005 2.00 INCH MARION MO TRAINED SPOTTER
0514 PM HAIL 1 N HANNIBAL 39.72N 91.38W
09/19/2005 0.88 INCH MARION MO TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL ON NORTH SIDE OF HANNIBAL ALONG
HIGHWAY 61.
0515 PM HAIL HANNIBAL 39.71N 91.38W
09/19/2005 1.00 INCH MARION MO TRAINED SPOTTER
0515 PM TORNADO LIBERTY 39.88N 91.11W
09/19/2005 ADAMS IL LAW ENFORCEMENT
TORNADO TOUCHED DOWN IN TOWN...DAMAGING ONE STRUCTURE AND
SEVERAL TREES UPROOTED.
0525 PM HAIL 1 S HANNIBAL 39.69N 91.38W
09/19/2005 1.75 INCH MARION MO TRAINED SPOTTER
ON SOUTH SIDE OF TOWN.
0525 PM TSTM WND DMG 1 S HANNIBAL 39.69N 91.38W
09/19/2005 MARION MO TRAINED SPOTTER
TREE LIMBS AND POWER LINES BLOWN DOWN ON THE SOUTH SIDE
OF HANNIBAL.
0545 PM TSTM WND DMG 2 N GRIGGSVILLE 39.74N 90.73W
09/19/2005 PIKE IL LAW ENFORCEMENT
SEVERAL LARGE TREES BLOWN DOWN AND BLOCKING ROAD 2 MILES
NORTH OF TOWN.
0550 PM TSTM WND DMG 2 E HULL 39.71N 91.17W
09/19/2005 PIKE IL LAW ENFORCEMENT
TREES AND POWER LINES BLOWN DOWN BETWEEN HULL AND
KINDERHOOK.
0550 PM HAIL 4 W COLUMBIA 38.95N 92.40W
09/19/2005 0.88 INCH BOONE MO TRAINED SPOTTER
0555 PM HAIL COLUMBIA 38.95N 92.33W
09/19/2005 1.00 INCH BOONE MO TRAINED SPOTTER
0559 PM HAIL COLUMBIA 38.95N 92.33W
09/19/2005 0.75 INCH BOONE MO EMERGENCY MNGR
REPORTED AT UNIVERSITY OF MISSOURI HOSPITAL.
0610 PM TSTM WND DMG TIPTON 38.65N 92.78W
09/19/2005 MONITEAU MO LAW ENFORCEMENT
TREES BEING UPROOTED. A NUMBER OF TREES AND POWER LINES
BLOWN DOWN.
0610 PM TSTM WND DMG TIPTON 38.65N 92.78W
09/19/2005 MONITEAU MO EMERGENCY MNGR
TWO FOOT DIAMETER TREES UPROOTED. ALSO...SEVERAL MOBILE
HOMES ON THE NORTH SIDE OF TOWN SUSTAINED ROOF DAMAGE. NO
INJURIES REPORTED.
0611 PM HAIL COLUMBIA 38.95N 92.33W
09/19/2005 1.00 INCH BOONE MO TRAINED SPOTTER
0615 PM TSTM WND DMG COLUMBIA 38.95N 92.33W
09/19/2005 BOONE MO TRAINED SPOTTER
A FEW LARGE TREES BLOWN DOWN ON BROADWAY NEAR COLUMBIA
POLICE DEPARTMENT.
0620 PM TSTM WND DMG CALIFORNIA 38.63N 92.57W
09/19/2005 MONITEAU MO LAW ENFORCEMENT
SEVERAL LARGE TREES AND POWER LINES BLOWN DOWN IN TOWN.
0635 PM FLASH FLOOD COLUMBIA 38.95N 92.33W
09/19/2005 BOONE MO TRAINED SPOTTER
MOVING WATER AND WATER COVERING THE INTERSECTION OF HITT
STREET AND ROLLINS ROAD.
0635 PM FLASH FLOOD COLUMBIA 38.95N 92.33W
09/19/2005 BOONE MO TRAINED SPOTTER
ESTIMATED 2 TO 3 FEET OF WATER IN FLAT BRANCH PARK IN
COLUMBIA.
0640 PM HAIL TIPTON 38.65N 92.78W
09/19/2005 0.75 INCH MONITEAU MO EMERGENCY MNGR
0645 PM TSTM WND DMG FULTON 38.85N 91.95W
09/19/2005 CALLAWAY MO LAW ENFORCEMENT
SEVERAL LARGE TREES BLOWN DOWN.
0645 PM TSTM WND DMG JEFFERSON CITY 38.57N 92.19W
09/19/2005 COLE MO LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS AND TREES WERE BLOWN DOWN AROUND
TOWN.
0650 PM TSTM WND DMG CALIFORNIA 38.63N 92.57W
09/19/2005 MONITEAU MO LAW ENFORCEMENT
SEVERAL LARGE TREES AND TREE LIMBS WERE BLOWN DOWN.
0700 PM TSTM WND DMG 4 E FULTON 38.85N 91.87W
09/19/2005 CALLAWAY MO LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS AND TREES WERE BLOWN DOWN.
0705 PM TSTM WND DMG 4 SE CHAMOIS 38.64N 91.72W
09/19/2005 OSAGE MO PUBLIC
LARGE TREE BLOWN DOWN ON A FARM.
0705 PM TSTM WND DMG 3 W CHAMOIS 38.68N 91.83W
09/19/2005 OSAGE MO EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN...SIZE UNKNOWN.
0710 PM TSTM WND GST GASCONADE 38.67N 91.56W
09/19/2005 70 MPH GASCONADE MO LAW ENFORCEMENT
ESTIMATED WINDS BETWEEN 65 AND 75 MPH.
0710 PM TSTM WND DMG 2 N PORTLAND 38.74N 91.72W
09/19/2005 CALLAWAY MO LAW ENFORCEMENT
SEVERAL LARGE TREES AND TREE LIMBS WERE BLOWN DOWN AND
WERE BLOCKING HIGHWAY D.
0715 PM TSTM WND DMG MCKITTRICK 38.74N 91.44W
09/19/2005 MONTGOMERY MO LAW ENFORCEMENT
TREES BLOWN DOWN ALONG HIGHWAY 94 EAST AND WEST OF
HIGHWAY 19...HIGHWAY 94 INTERSECTION.
0715 PM TSTM WND DMG 2 S NEW FLORENCE 38.88N 91.45W
09/19/2005 MONTGOMERY MO LAW ENFORCEMENT
TREES BLOWN DOWN SOUTH OF TOWN ON HIGHWAY 19.
0720 PM TSTM WND DMG 3 W HERMANN 38.70N 91.49W
09/19/2005 GASCONADE MO AMATEUR RADIO
TREES BLOWN DOWN...BLOCKING HIGHWAY 100 BETWEEN GASCONADE
AND HERMANN.
0720 PM TSTM WND DMG HERMANN 38.70N 91.43W
09/19/2005 GASCONADE MO LAW ENFORCEMENT
SEVERAL LARGE TREE BRANCHES AND TREES BLOWN DOWN IN
TOWN...BLOCKING A FEW STREETS.
0725 PM TSTM WND DMG NILWOOD 39.40N 89.81W
09/19/2005 MACOUPIN IL LAW ENFORCEMENT
SEVERAL LARGE TREES BLOWN DOWN.
0725 PM TSTM WND GST HERMANN 38.70N 91.43W
09/19/2005 60 MPH GASCONADE MO TRAINED SPOTTER
TREE BRANCHES BLOWN DOWN.
0730 PM TSTM WND DMG NEW HAVEN 38.61N 91.22W
09/19/2005 FRANKLIN MO LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS AND TREES WERE BLOWN DOWN AROUND
TOWN. SOME OF THE LIMBS WERE BLOCKING STREETS.
0740 PM TSTM WND GST 2 S DUTZOW 38.58N 90.99W
09/19/2005 60 MPH WARREN MO TRAINED SPOTTER
0740 PM TSTM WND DMG 3 S WARRENTON 38.78N 91.14W
09/19/2005 WARREN MO AMATEUR RADIO
SEVERAL TREES BLOWN DOWN.
0750 PM TSTM WND DMG 5 SW NEW MELLE 38.66N 90.95W
09/19/2005 ST. CHARLES MO AMATEUR RADIO
A FEW TREES AND SEVERAL LARGE TREE LIMBS BLOWN DOWN NEAR
THE INTERSECTION OF HIGHWAY T AND HIGHWAY D.
0752 PM HAIL 3 SE COLUMBIA 38.92N 92.29W
09/19/2005 1.00 INCH BOONE MO TRAINED SPOTTER
AT THE INTERSECTION OF HIGHWAY 63 AND ROUTE AC.
0755 PM TSTM WND DMG 6 SSW OFALLON 38.70N 90.75W
09/19/2005 ST. CHARLES MO TRAINED SPOTTER
POWER LINES BLOWN DOWN IN WINGHAVEN SUBDIVISION.
0755 PM TSTM WND DMG 3 S WENTZVILLE 38.77N 90.86W
09/19/2005 ST. CHARLES MO TRAINED SPOTTER
NUMEROUS TREE LIMBS BLOWN DOWN. WINDS ESTIMATED AROUND 60
MPH.
0800 PM TSTM WND DMG ST. PETERS 38.78N 90.61W
09/19/2005 ST. CHARLES MO AMATEUR RADIO
NUMEROUS TREE LIMBS BLOWN DOWN JUST SOUTH OF MID RIVERS
MALL.
0800 PM TSTM WND DMG 2 SSE ST. PETERS 38.75N 90.59W
09/19/2005 ST. CHARLES MO CO-OP OBSERVER
BRADFORD PEAR TREE SNAPPED OFF SEVERAL FEET ABOVE THE
GROUND.
0810 PM TSTM WND DMG 1 SW ST. CHARLES 38.78N 90.53W
09/19/2005 ST. CHARLES MO TRAINED SPOTTER
SEVERAL TREE LIMBS BLOWN DOWN NEAR THE INTERSECTION OF
I-70 AND HIGHWAY 94.
0810 PM TSTM WND DMG ST. CHARLES 38.79N 90.52W
09/19/2005 ST. CHARLES MO AMATEUR RADIO
NUMEROUS TREE LIMBS WERE BLOWN DOWN AROUND TOWN.
0820 PM TSTM WND DMG CREVE COEUR 38.66N 90.44W
09/19/2005 ST. LOUIS MO AMATEUR RADIO
NUMEROUS TREE LIMBS BLOWN DOWN NEAR THE INTERSECTION OF
OLIVE AND LINDBERG.
0821 PM TSTM WND DMG HAZELWOOD 38.78N 90.36W
09/19/2005 ST. LOUIS MO EMERGENCY MNGR
TREE BLOWN DOWN...BLOCKING MISSOURI BOTTOM ROAD NEAR DUNN
ROAD.
0825 PM TSTM WND DMG ALTON 38.90N 90.15W
09/19/2005 MADISON IL TRAINED SPOTTER
SEVERAL POWER LINES AND TREE LIMBS BLOWN DOWN IN TOWN.
0825 PM TSTM WND DMG GODFREY 38.97N 90.19W
09/19/2005 MADISON IL TRAINED SPOTTER
FEW LARGE TREES AND TREE LIMBS BLOWN DOWN IN SOUTHWEST
PART OF TOWN.
0830 PM TSTM WND DMG ST. LOUIS 38.64N 90.24W
09/19/2005 ST. LOUIS CITY MO LAW ENFORCEMENT
A FEW LARGE TREES AND TREE LIMBS WERE BLOWN DOWN OVER THE
NORTHERN PORTIONS OF THE CITY.
0836 PM TSTM WND DMG 2 NE GODFREY 38.99N 90.16W
09/19/2005 MADISON IL TRAINED SPOTTER
SEVERAL LARGE TREE LIMBS BLOWN DOWN.
0900 PM TSTM WND DMG FAIRVIEW HEIGHTS 38.60N 90.00W
09/19/2005 ST. CLAIR IL LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS WERE BLOWN DOWN.
0930 PM TSTM WND DMG CENTRALIA 38.52N 89.13W
09/19/2005 MARION IL LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS WERE BLOWN DOWN. A COUPLE OF
THEM WERE ON TOP OF VEHICLES.
0940 PM TSTM WND DMG 5 E CENTRALIA 38.52N 89.03W
09/19/2005 MARION IL LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS WERE BLOWN DOWN.
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 7:04 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade | 26 min |
| Sep 19, 7:15 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Warren | 45 min |
| Sep 19, 7:35 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 49 min |
| Sep 19, 7:47 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 47 min |
| Sep 19, 7:54 PM CDT | Severe Thunderstorm Warning | LSX | Moniteau | 36 min |
| Sep 19, 7:56 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 45 min |
| Sep 19, 8:08 PM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 32 min |
| Sep 19, 9:07 PM CDT | Severe Thunderstorm Warning | LSX | Cole | 8 min |
| Sep 19, 9:15 PM CDT | Severe Thunderstorm Warning | LSX | Osage | 45 min |
| Sep 20, 1:23 AM CDT | Tornado Warning | LSX | Saint Francois | 26 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.